# SDR AWXA200400845

- Difficulty date: July 27, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,246 hours, 40,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING 4-DAY CHECK A 4 INCH CRACK WAS FOUND IN FORWARD CARGO DOOR LOWER FRAME AT UP LATCH BRACKET, BS 440. MAINTENANCE REMOVED CRACKED SECTION OF FORWARD CARGO DOOR LOWER FRAME; FABRICATED A NEW REPLACEMENT SECTION OF FRAME; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 2, AND S.B. 737-52A1100.
